# SDR AALA2018043069011

- Difficulty date: April 8, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 47,976 hours, 28,839 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112782200
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE SEAT TRACK AT -Y1292, BETWEEN FRAMES 12 TO 24 IN THE FORWARD GALLEY.  REPLACED THE SEAT TRACK IAW SRM 51-72-11, AND DRAWING D53112812005.
